Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Integral representation for solutions of the pseudoparabolic equation in matrix form

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.4, pp.1655-1669, 2018 (Journal Indexed in SCI) identifier identifier

The Cauchy-Kowalewski Theorem in the Space of Pseudo Q-holomorphic Functions

Complex Analysis and Operator Theory, vol.10, no.5, pp.953-963, 2016 (Journal Indexed in SCI) identifier identifier

Carleman-type theorems for generalized Q-holomorphic functions

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.412, no.2, pp.816-827, 2014 (Journal Indexed in SCI) identifier identifier

Some relations among the classes of pseudo Q-holomorphic functions

COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol.58, no.4, pp.471-482, 2013 (Journal Indexed in SCI) identifier identifier

A boundary value problem for Bitsadze equation in matrix form

TURKISH JOURNAL OF MATHEMATICS, vol.35, no.1, pp.29-46, 2011 (Journal Indexed in SCI) identifier identifier

The Riemann Hilbert problem for generalized Q-holomorphic functions

TURKISH JOURNAL OF MATHEMATICS, vol.34, no.2, pp.167-180, 2010 (Journal Indexed in SCI) identifier identifier

The Hilbert problem for generalized Q-holomorphic functions

ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, vol.25, no.4, pp.535-554, 2006 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Matris Formda Kompleks Değerli Kısmi Diferensiyel Denklemlerin Çözümleri Yardımıyla Kompleks Matris Değerli Fonksiyonlara Yaklaşım Üzerine

Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.22, no.3, pp.1169-1174, 2018 (Other Refereed National Journals)

AN INVESTIGATION OF SOLUTION OF FIRST ORDERCOMPLEX COEFFICIENTS COMPLEX EQUATIONBY USING ABOODH TRANSFORM

BULLETIN OF THE INTERNATIONAL MATHEMATICAL VIRTUAL INSTITUTE, vol.8, no.3, pp.509-515, 2018 (Refereed Journals of Other Institutions)

Genelleştirilmiş Q-Holomorf fonksiyonlar için Lokal Benzerlik Temsili

SAÜ Fen Bilimleri Enstitüsü Dergisi, vol.21, no.3, pp.420-425, 2017 (Refereed Journals of Other Institutions)

Q Holomorf Fonksiyonların Matris Analitik Fonksiyonlarla İlişkisi

BEÜ Fen Bilimleri Dergisi, vol.5, no.2, pp.149-155, 2016 (Other Refereed National Journals)

Pseudo Q Holomorphic Functions

Complex Variables, Theory and Application, vol.49, no.13, pp.941-955, 2004 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

On Function Theory for Q-holomorphic Functions

International Conference on Applied Mathematics in Engineering (ICAME), Balıkesir, Turkey, 27 - 29 June 2018

ON GENERALIZED DERIVATIVES IN THE SENSE OF SOBOLEV ANDPROPERTIES OF POMPEIU OPERATOR

5th International Congress on Fundamental and Applied Sciences 2018 (ICFAS2018), Üsküp, Macedonia, 18 - 22 June 2018

The Schwartz problem for Q-holomorphic functions

International Conference on Aplied Analysis and Mathematical Modeling, İstanbul, Turkey, 3 - 07 July 2017, pp.322

Linear Generalized Q Holomorphic Functions

7th European Congress of Mathematics (7ECM in Berlin), Berlin, Germany, 18 - 22 July 2016, pp.664

On the consturction of general solution of the equation 2 frac partial w partial overline phi widetilde lambda overline phi 1 overline w 0

International Conference on Analysis and its Applications, Kırşehir -TÜRKİYE, Kırşehir, Turkey, 12 - 15 July 2016, pp.312

Generalized Beltrami Systems with a Singular Point

The International Conference of Jangjeon Mathematical Society, Antalya, Turkey, 15 - 19 May 2015

Pseudoanalitik Fonksiyonlar

13. Matematik Sempozyumu Karabük Üniversitesi, Turkey, 15 - 17 May 2014

Boundary Value Problems Associated with Generalized Q Holomorphic Functions

International Congress in Honour of Professor Hari M. Srivastava, Bursa, Turkey, 23 - 26 August 2012, pp.125

Matris Denklemler için Dirichlet Problemi

XVII Ulusal Matematik Sempozyumu, Bolu, Turkey, 23 - 26 August 2004, pp.184-194